# SDR JJBA20210326043

- Difficulty date: March 26, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 35,810 hours, 23,979 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER BETWEEN FRAMES 1-2 STRINGER 11-12 RIGHT. REPAIRED FWD FUSELAGE SKIN BETWEEN FR 1- FR 2 STRG 11R-12R
